# SDR V0XD2018102320

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 12,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 280 AT STR 27 IS CORRODED.  CORECTIVE ACTION:  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-11-1448, DATED 2018-10-21.
